# SDR SWIA2021091361048

- Difficulty date: July 2, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 849-976 Lbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK SECTION FS 849.00 TO FS 976.00, LBL 9 HAS SEVERAL AREAS OF CORROSION.    (C-CHECK RO 9/8/2021)   REMOVED AND  REPLACED CABIN FLOOR SEAT TRACK PART # SH690-37987-1 SECTION FS 849.00 TO FS 976.00, LBL 9 REF. CRJ900 AMM 53-00-49-400-801-A07, TUC8607 DUE DATE: 28-FEB-22.
